JournalsprimsVol. 32, No. 2pp. 207–233

Differential Equations Associated to the <i>SU</i>(2) WZNW Model on Elliptic Curves

  • Takeshi Suzuki

    Kyoto University, Japan
Differential Equations Associated to the <i>SU</i>(2) WZNW Model on Elliptic Curves cover
Download PDF

Abstract

We study the SU(2] WZNW model over a family of elliptic curves. Starting from the formulation developed in [13], we derive a system of differential equations which contains the Knizhmk-Zamolodchikov-Bernard equations [1][9]. Our system completely determines the N-point functions and is regarded as a natural elliptic analogue of the system obtained in [12] for the projective line. We also calculate the system for the 1-point functions explicitly. This gives a generalization of the results in [7] for si (2, C)-characters.

Cite this article

Takeshi Suzuki, Differential Equations Associated to the <i>SU</i>(2) WZNW Model on Elliptic Curves. Publ. Res. Inst. Math. Sci. 32 (1996), no. 2, pp. 207–233

DOI 10.2977/PRIMS/1195162963